# SDR UALA2009082502637

- Difficulty date: August 24, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 35,989 hours, 9,585 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 58721
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OF EXIT LIGHT FELL OFF SEAT 21J.  SECURED LENS.
